# SDR HAIHEEA9409

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Control
- Part number: 071121009
- Condition: Intermittent
- Location: Cockpit Adf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADF CONTROL LED INTERMITTENT.
